Alert archive / Georgia / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 63, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at May 31, 2016, 4:57 PM EDT for Appling County, Bacon County, Pierce County, Georgia. It was in force for 48 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2016, 4:57 PM EDT (20:57 UTC)
- Expired
- May 31, 2016, 5:45 PM EDT
- In force
- 48 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Appling County, GA, Bacon County, GA, Pierce County, GA
The radar
The Moody AFB radar (KVAX), 104 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 5:05 PM EDT | TSTM WND DMG | 8 Sw Baxley, GA | *** 1 INJ *** EMERGENCY MANAGER REPORTED TWO TREES DOWN IN WESTERN APPLING COUNTY ON WILSON CRAPPS ROAD AND ERNEST KESLER ROAD. 1 OF THE TREES STRUCK A FEMALE AND SHE WAS SENT TO THE ER WITH MINOR INJURIES. |
| May 31, 5:05 PM EDT | TSTM WND DMG | 8 Sw Baxley, GA | EMERGENCY MANAGER REPORTED TWO TREES DOWN IN WESTERN APPLING COUNTY ON WILSON CRAPPS ROAD AND ERNEST KESLER ROAD. |
| May 31, 5:30 PM EDT | TSTM WND DMG | 8 Ssw Surrency, GA | EMERGENCY MANAGER REPORTED TWO HOMES WITH MINOR ROOF DAMAGE OFF OF ZION CHURCH OF GOD ROAD AND MILIKEN ROAD. TIMING ESIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.0 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 288 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 1421 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
469
WUUS52 KJAX 312057
SVRJAX
GAC001-005-229-312145-
/O.NEW.KJAX.SV.W.0063.160531T2057Z-160531T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
457 PM EDT TUE MAY 31 2016
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL BACON COUNTY IN SOUTHEASTERN GEORGIA...
NORTHWESTERN PIERCE COUNTY IN SOUTHEASTERN GEORGIA...
SOUTHERN APPLING COUNTY IN SOUTHEASTERN GEORGIA...
* UNTIL 545 PM EDT
* AT 457 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF BAXLEY...MOVING SOUTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BAXLEY...ALMA AND NEW LACY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3159 8213 3157 8213 3157 8215 3156 8214
3156 8213 3155 8213 3138 8234 3165 8257
3167 8254 3167 8252 3169 8252 3178 8242
TIME...MOT...LOC 2057Z 315DEG 11KT 3167 8244
HAIL...0.75IN
WIND...60MPH
$$
SHASHY2 follow-up statements
626
WWUS52 KJAX 312108
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
508 PM EDT TUE MAY 31 2016
GAC001-005-229-312145-
/O.CON.KJAX.SV.W.0063.000000T0000Z-160531T2145Z/
BACON GA-PIERCE GA-APPLING GA-
508 PM EDT TUE MAY 31 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR CENTRAL BACON...NORTHWESTERN PIERCE AND SOUTHERN APPLING
COUNTIES...
AT 507 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST OF
ALMA...MOVING SOUTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BAXLEY...ALMA AND NEW LACY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3159 8213 3157 8213 3157 8215 3156 8214
3156 8213 3155 8213 3138 8234 3161 8252
3165 8251 3167 8252 3169 8252 3175 8245
3174 8239
TIME...MOT...LOC 2107Z 315DEG 11KT 3165 8241
HAIL...<.75IN
WIND...60MPH
$$
SHASHY358
WWUS52 KJAX 312123
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
523 PM EDT TUE MAY 31 2016
GAC001-005-229-312145-
/O.CON.KJAX.SV.W.0063.000000T0000Z-160531T2145Z/
BACON GA-PIERCE GA-APPLING GA-
523 PM EDT TUE MAY 31 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR CENTRAL BACON...NORTHWESTERN PIERCE AND SOUTHERN APPLING
COUNTIES...
AT 523 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF SURRENCY...MOVING SOUTHEAST 15 TO 20 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BAXLEY...ALMA AND NEW LACY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3174 8239 3159 8213 3157 8213 3157 8215
3156 8215 3156 8213 3155 8213 3138 8234
3161 8252 3165 8251 3169 8252 3175 8245
TIME...MOT...LOC 2123Z 306DEG 19KT 3161 8231
HAIL...0.75IN
WIND...60MPH
$$
SHASHYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 4:05 PM EDT, 52 minutes earlier.
Area forecast discussion, May 31, 4:05 PM EDT, 52 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 405 PM EDT TUE MAY 31 2016 .Near Term /Through Wednesday/... Widely scattered sea breeze convection expected later this afternoon and again Wed afternoon. Have limited POPs to 30 pct as model guidance not suggesting very widespread precip beneath upper ridge and given mediocre precip water values. MOS pops from MET, MAV, and ECS similar showing fairly low values. Continued above normal temperatures thru Wed with high temps lwr-mid 90s inland...upr 80s/around 90 coast.... and low temps tonight generally upr 60s to lwr 70s. Could be some patchy shallow fog toward dawn Wed but keeping out of forecast since generally not expected to be dense. .SHORT TERM /Wednesday Night through Thursday Night/... A weak perturbation aloft over the western Atlantic just to the east of the area will move slowly eastward Wednesday night into Thursday, and a light west to northwest flow aloft will prevail through the period. The remnants of Bonnie will move slowly northeastward along the North Carolina coastline through Thursday night. Storms will linger through the evening Wednesday night and then dissipate overnight. Overnight lows will be in the upper 60s to lower 70s. Surface ridge axis will move northward and be located near the FL/GA border Thursday. Thus, storm motion will be slow, with storms propagating along the sea breeze and outflow boundaries. Moderate instability with precipitable water values ranging from 1.5-1.75" will result in scattered showers and storms during the afternoon and evening hours on Thursday. Temperatures will be hot with highs in the low to mid 90s, except upper 80s along the coast. .LONG TERM /Friday through Monday/... An upper level low over south Texas will shear out late in the weekend as an upper trough digs across the Great Lakes and Ohio Valley Sunday and Monday. Weak upper ridging over the region will then be replaced by troughing Sunday and Monday. The models differ in the strength of the troughing, but otherwise agree on the pattern. Scattered afternoon and early evening showers and storms along the sea breeze boundaries will prevail each afternoon through Saturday. Moisture will increase as the flow increases out of the southwest, and enhancement from the the upper trough is forecast to lead to higher coverage of storms. Warm temperatures will prevail each day with highs generally in the lower 90s and lows in the upper 60s to lower 70s. && .AVIATION... Continuing VCTS for afternoon and early evening at TAF sites...but coverage of TSRA expected to be rather limited this afternoon and again Wed afternoon. Otherwise...VFR conditions expected. && .MARINE... West winds will become SE along the coast this afternoon and again Wed afternoon. Southerly flow will prevail Thu thru weekend with high pressure east of the waters. Winds will generally be 10-15 kts with seas 2-4 ft. Rip Currents: Low risk today and Wed. && .PRELIMINARY POINT TEMPS/POPS... AMG 70 93 69 93 / 30 30 30 30 SSI 72 88 74 87 / 20 20 10 30 JAX 72 92 70 93 / 30 30 20 30 SGJ 72 88 73 88 / 20 20 20 30 GNV 69 92 69 92 / 30 30 30 30 OCF 70 92 69 92 / 30 30 20 30 && .JAX Watches/Warnings/Advisories... FL...None. GA...None. AM...None. && Wolf/Kennedy/Walker
Hazardous weather outlook, May 31, 4:58 AM EDT, 11 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 458 AM EDT TUE MAY 31 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-011000- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 458 AM EDT TUE MAY 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS ARE POSSIBLE MAINLY THIS AFTERNOON. A FEW STRONGER STORMS COULD PRODUCE GUSTY WINDS AND FREQUENT LIGHTNING. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE THIS AFTERNOON DUE TO VERY SLOW STORM MOTION GENERALLY TO THE SOUTHEAST AT 10 MPH OR LESS. THUNDERSTORMS WILL DECREASE IN COVERAGE THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED WEDNESDAY THROUGH NEXT WEEKEND. AFTERNOON HEAT INDEX VALUES WILL NEAR 100 DEGREES INLAND EACH AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, May 31, 4:01 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
401 PM EDT TUE MAY 31 2016
GAZ136-153-154-312045-
WAYNE GA-INLAND GLYNN GA-COASTAL GLYNN GA-
401 PM EDT TUE MAY 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GLYNN AND
SOUTHEASTERN WAYNE COUNTIES UNTIL 445 PM EDT...
AT 400 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER EVERETT...OR 11 MILES WEST OF DARIEN...MOVING SOUTHEAST AT 5
TO 10 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
DOCK JUNCTION...EVERETT...MOUNT PLEASANT AND BOYS ESTATE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3118 8152 3143 8179 3150 8165 3148 8162
3147 8161 3145 8163 3144 8161 3143 8161
3140 8158 3133 8147 3134 8147 3133 8145
3133 8144 3131 8144 3131 8142 3129 8141
TIME...MOT...LOC 2000Z 303DEG 10KT 3138 8162
SHASHYSpecial weather statement, May 31, 4:06 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 406 PM EDT TUE MAY 31 2016 GAZ133>135-312045- JEFF DAVIS GA-BACON GA-APPLING GA- 406 PM EDT TUE MAY 31 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BACON...CENTRAL JEFF DAVIS AND WEST CENTRAL APPLING COUNTIES UNTIL 445 PM EDT... AT 406 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GRAHAM...MOVING SOUTHEAST AT 10 MPH. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. LOCATIONS IMPACTED INCLUDE... BAXLEY...HAZLEHURST...GRAHAM AND PINE GROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3178 8270 3192 8256 3178 8229 3157 8250 TIME...MOT...LOC 2006Z 309DEG 8KT 3180 8257 SHASHY
Local storm report, May 31, 4:20 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
420 PM EDT TUE MAY 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM TSTM WND DMG JASPER 30.52N 82.96W
05/31/2016 HAMILTON FL LAW ENFORCEMENT
TREE FELL ON A HOUSE. TREE FELL ON A TRAILER DESTROYING
IT. POWERLINES DOWN AND TRAFFIC LIGHTS OUT. PEA SIZED
HAIL WAS ALSO REPORTED.
&&
AKLocal storm report, May 31, 4:23 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
423 PM EDT TUE MAY 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM TSTM WND DMG JASPER 30.52N 82.96W
05/31/2016 HAMILTON FL LAW ENFORCEMENT
TREE FELL ON A HOUSE. TREE FELL ON A TRAILER DESTROYING
IT. POWERLINES DOWN AND TRAFFIC LIGHTS OUT. PEA SIZED
HAIL WAS ALSO REPORTED.
&&
AKSpecial weather statement, May 31, 4:29 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
429 PM EDT TUE MAY 31 2016
FLZ033-312115-
ST. JOHNS FL-
429 PM EDT TUE MAY 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ST. JOHNS COUNTY UNTIL
515 PM EDT...
AT 429 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
NOCATEE...OR 11 MILES SOUTH OF PONTE VEDRA BEACH...MOVING SOUTHEAST AT
15 MPH.
GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
SAINT AUGUSTINE...WORLD GOLF VILLAGE...SAINT AUGUSTINE BEACH...SOUTH
PONTE VEDRA...VILANO BEACH...NOCATEE...DURBIN...SAINT AUGUSTINE SOUTH...
GUANA RIVER STATE PARK...PALM VALLEY...SAINT AUGUSTINE SHORES...SAWGRASS
AND ANASTASIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2988 8123 2979 8135 3007 8154 3011 8149
3011 8144 3014 8143 3018 8138 3011 8130
2989 8122
TIME...MOT...LOC 2029Z 320DEG 11KT 3007 8141
SHASHYSpecial weather statement, May 31, 4:44 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
444 PM EDT TUE MAY 31 2016
GAZ154-312115-
COASTAL GLYNN GA-
444 PM EDT TUE MAY 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL GLYNN COUNTY UNTIL
515 PM EDT...
AT 443 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER LITTLE SAINT SIMONS ISLAND...OR NEAR DARIEN...MOVING EAST AT
10 TO 15 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
ST. SIMONS ISLAND...DOCK JUNCTION...SEA ISLAND...COUNTRY CLUB ESTATES
AND BOYS ESTATE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3121 8124 3112 8138 3124 8154 3134 8148
3133 8145 3133 8144 3131 8144 3128 8139
3129 8139 3128 8138 3130 8137 3131 8134
3130 8133 3130 8134 3128 8132 3128 8126
3127 8122
TIME...MOT...LOC 2043Z 290DEG 14KT 3130 8137
SHASHYThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 3:20 PM EDT | Special Weather Statement | JAX | Glynn | 40 min |
| May 31, 4:01 PM EDT | Special Weather Statement | JAX | Glynn | 44 min |
| May 31, 4:06 PM EDT | Special Weather Statement | JAX | Jeff Davis | 39 min |
| May 31, 4:44 PM EDT | Special Weather Statement | JAX | Glynn | 31 min |
| May 31, 5:02 PM EDT | Special Weather Statement | JAX | Camden | 43 min |
| May 31, 5:20 PM EDT | Special Weather Statement | JAX | Ware | 40 min |
| May 31, 5:26 PM EDT | Severe Thunderstorm Warning | JAX | Echols | 49 min |
| May 31, 5:45 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Pierce, Wayne | 45 min |
| May 31, 6:37 PM EDT | Special Weather Statement | JAX | Brantley | 38 min |
| May 31, 6:56 PM EDT | Special Weather Statement | JAX | Atkinson, Clinch | 34 min |
| May 31, 7:00 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Clinch | 45 min |
| May 31, 7:07 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Camden, Glynn | 38 min |
| May 31, 7:35 PM EDT | Special Weather Statement | JAX | Ware | 40 min |
| May 31, 7:56 PM EDT | Special Weather Statement | JAX | Atkinson | 49 min |
| May 31, 7:58 PM EDT | Areal Flood Advisory | JAX | Atkinson, Clinch | 3 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.